Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 11

All articles in this issue are freely accessible.

On an example of $\delta$-Koszul algebras
Jia-Feng Lü.
Proc. Amer. Math. Soc. 138 (2010), 3777-3781
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Double Koszul complex and construction of irreducible representations of $\mathfrak {gl}(3|1)$
Nguyễn Thi Phuong Dung.
Proc. Amer. Math. Soc. 138 (2010), 3783-3796
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Linear series on ribbons
Dawei Chen.
Proc. Amer. Math. Soc. 138 (2010), 3797-3805
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Free central extensions of groups and modular Lie powers of relation modules
Marianne Johnson and Ralph Stöhr.
Proc. Amer. Math. Soc. 138 (2010), 3807-3814
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on complete resolutions
Fotini Dembegioti and Olympia Talelli.
Proc. Amer. Math. Soc. 138 (2010), 3815-3820
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On simultaneous uniform approximation to a $p$-adic number and its square
Yann Bugeaud.
Proc. Amer. Math. Soc. 138 (2010), 3821-3826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Finite flat models of constant group schemes of rank two
Naoki Imai.
Proc. Amer. Math. Soc. 138 (2010), 3827-3833
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Affine toric equivalence relations are effective
Claudiu Raicu.
Proc. Amer. Math. Soc. 138 (2010), 3835-3847
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A characterization of closure operations that induce big Cohen-Macaulay modules
Geoffrey D. Dietz.
Proc. Amer. Math. Soc. 138 (2010), 3849-3862
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sierpiński-Zygmund functions and other problems on lineability
José L. Gámez-Merino, Gustavo A. Muñoz-Fernández, Víctor M. Sánchez and Juan B. Seoane-Sepúlveda.
Proc. Amer. Math. Soc. 138 (2010), 3863-3876
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2679609
Generalized Young walls and crystal bases for quantum affine algebra of type $A$
Jeong-Ah Kim and Dong-Uy Shin.
Proc. Amer. Math. Soc. 138 (2010), 3877-3889
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Effective nonvanishing of canonical Hecke $L$-functions
George Boxer and Peter Diao.
Proc. Amer. Math. Soc. 138 (2010), 3891-3897
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A strengthening and a multipartite generalization of the Alon-Boppana-Serre theorem
Bojan Mohar.
Proc. Amer. Math. Soc. 138 (2010), 3899-3909
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An inverse problem for the heat equation
Amin Boumenir and Vu Kim Tuan.
Proc. Amer. Math. Soc. 138 (2010), 3911-3921
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A new cross theorem for separately holomorphic functions
Marek Jarnicki and Peter Pflug.
Proc. Amer. Math. Soc. 138 (2010), 3923-3932
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stability criterion for convolution-dominated infinite matrices
Qiyu Sun.
Proc. Amer. Math. Soc. 138 (2010), 3933-3943
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Universality and ultradifferentiable functions: Fekete’s theorem
A. Mouze and V. Nestoridis.
Proc. Amer. Math. Soc. 138 (2010), 3945-3955
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Qualitative properties of entire radial solutions for a biharmonic equation with supercritical nonlinearity
Zongming Guo and Juncheng Wei.
Proc. Amer. Math. Soc. 138 (2010), 3957-3964
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Classifying Cantor sets by their fractal dimensions
Carlos A. Cabrelli, Kathryn E. Hare and Ursula M. Molter.
Proc. Amer. Math. Soc. 138 (2010), 3965-3974
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Łojasiewicz inequality for weighted homogeneous polynomial with isolated singularity
Shengli Tan, Stephen S.-T. Yau and Huaiqing Zuo.
Proc. Amer. Math. Soc. 138 (2010), 3975-3984
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Operator monotone functions, positive definite kernels and majorization
Mitsuru Uchiyama.
Proc. Amer. Math. Soc. 138 (2010), 3985-3996
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Translation-invariant monotone systems II: Almost periodic/automorphic case
Hongxiao Hu and Jifa Jiang.
Proc. Amer. Math. Soc. 138 (2010), 3997-4007
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
One-dimensional contracting singular horseshoe
D. Carrasco-Olivera, C. A. Morales and B. San Martín.
Proc. Amer. Math. Soc. 138 (2010), 4009-4023
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the barycenter of the tent map
Kuo-Chang Chen and Xun Dong.
Proc. Amer. Math. Soc. 138 (2010), 4025-4035
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Epsilon-hypercyclic operators on a Hilbert space
Frédéric Bayart.
Proc. Amer. Math. Soc. 138 (2010), 4037-4043
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quantization dimension for some Moran measures
Mrinal Kanti Roychowdhury.
Proc. Amer. Math. Soc. 138 (2010), 4045-4057
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An improvement to a Berezin-Li-Yau type inequality
Selma Yıldırım Yolcu.
Proc. Amer. Math. Soc. 138 (2010), 4059-4066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some properties of Lyapunov function sets
Emmanuel Moulay.
Proc. Amer. Math. Soc. 138 (2010), 4067-4073
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A characterization of revolution quadrics by a system of partial differential equations
Vladimir I. Oliker.
Proc. Amer. Math. Soc. 138 (2010), 4075-4080
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Existence of good sweepouts on closed manifolds
Longzhi Lin and Lu Wang.
Proc. Amer. Math. Soc. 138 (2010), 4081-4088
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Surfaces expanding by the power of the Gauss curvature flow
Qi-Rui Li.
Proc. Amer. Math. Soc. 138 (2010), 4089-4102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on the Yamabe constant of an outermost minimal hypersurface
Fernando Schwartz.
Proc. Amer. Math. Soc. 138 (2010), 4103-4107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2679631
Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs
Vincent Bonini, José M. Espinar and Jie Qing.
Proc. Amer. Math. Soc. 138 (2010), 4109-4117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Khintchine inequalities with a weight
Mark Veraar.
Proc. Amer. Math. Soc. 138 (2010), 4119-4121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Barbashin-Krasovskii theorem for stochastic differential equations
Oleksiy Ignatyev and V. Mandrekar.
Proc. Amer. Math. Soc. 138 (2010), 4123-4128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The torsion index of a $p$-compact group
Jaume Aguadé.
Proc. Amer. Math. Soc. 138 (2010), 4129-4136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Integrability criterion for abelian extensions of Lie groups
Pedram Hekmati.
Proc. Amer. Math. Soc. 138 (2010), 4137-4148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Continuous linear extension of functions
A. Koyama, I. Stasyuk, E. D. Tymchatyn and A. Zagorodnyuk.
Proc. Amer. Math. Soc. 138 (2010), 4149-4155
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Realization of the mapping class group of handlebody by diffeomorphisms
Susumu Hirose.
Proc. Amer. Math. Soc. 138 (2010), 4157-4159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions